# SDR N6WA20090609

- Difficulty date: June 7, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 1,365 hours, 1,017 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT FIRE FAIL CAUTION MESSAGE.  INSPECTED UPPER AND LWR FIRE DET RAILS FOUND LOOSE CONNECTOR ON LOWER RAIL ON RT ENGINE RESECURED.  OPS CHECKED FIRE DET SYS IAW AMM 26-11-00.
